ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRM-345 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect- impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare provider reported, a left side exchange, due to "textured device".Additionally healthcare provider reported, capsular contracture, baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe, since it is not related to the device.Capsular contracture: unable to observe, since it is not related to the device.Additional observations: deformation is observed, creases are observed.Red particles were observed, on the device.Wear abrasion is observed.White particles calcification-like were observed, on the device.No further actions are required, since no issue in the manufacturing of the device is observed.
Event or Problem Description
Healthcare provider reported, a left side exchange, due to "textured device".Additionally, healthcare provider reported, capsular contracture, baker grade iii.The device has been explanted.